IJPAM: Volume 71, No. 4 (2011)
ENDOWED WITH METRICS
Department of Mathematics and Statistics
D.D.U. Gorakhpur University
Gorakhpur, U.P., 273009, INDIA
Abstract. In the present paper we studied the variational problem of Lagrange spaces with -metrics. The results follow the classical ones and some results of R. Miron concerning Lagrange spaces.
Received: April 29, 2011
AMS Subject Classification: 53B40, 53C60
Key Words and Phrases: Lagrange space, Finsler space with -metric, Euler-Lagrange equations
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395